Follow
Jiguang Rao
Jiguang Rao
Verified email at mail.ustc.edu.cn
Title
Cited by
Cited by
Year
Rational and semirational solutions of the nonlocal Davey–Stewartson equations
J Rao, Y Cheng, J He
Studies in Applied Mathematics 139 (4), 568-598, 2017
1772017
Rogue waves of the nonlocal Davey–Stewartson I equation
J Rao, Y Zhang, AS Fokas, J He
Nonlinearity 31 (9), 4090, 2018
1092018
PT-symmetric nonlocal Davey–Stewartson I equation: soliton solutions with nonzero background
J Rao, Y Cheng, K Porsezian, D Mihalache, J He
Physica D: Nonlinear Phenomena 401, 132180, 2020
832020
Semi-rational solutions of the third-type Davey-Stewartson equation
J Rao, K Porsezian, J He
Chaos: An Interdisciplinary Journal of Nonlinear Science 27 (8), 2017
812017
Completely resonant collision of lumps and line solitons in the Kadomtsev–Petviashvili I equation
J Rao, KW Chow, D Mihalache, J He
Studies in Applied Mathematics 147 (3), 1007-1035, 2021
782021
Lump-soliton solutions to the Fokas system
J Rao, D Mihalache, Y Cheng, J He
Physics Letters A 383 (11), 1138-1142, 2019
702019
Doubly localized two-dimensional rogue waves in the Davey–Stewartson I equation
J Rao, AS Fokas, J He
Journal of Nonlinear Science 31 (4), 67, 2021
632021
Riemann–Hilbert method for the Wadati–Konno–Ichikawa equation: N simple poles and one higher-order pole
Y Zhang, J Rao, Y Cheng, J He
Physica D: Nonlinear Phenomena 399, 173-185, 2019
612019
Rational solutions for the Fokas system
JG Rao, LH Wang, Y Zhang, JS He
Communications in Theoretical Physics 64 (6), 605, 2015
602015
Rogue Waves in the Three-Dimensional Kadomtsev—Petviashvili Equation
C Qian, JG Rao, YB Liu, JS He
Chinese Physics Letters 33 (11), 110201, 2016
592016
Dynamics of lumps and dark–dark solitons in the multi-component long-wave–short-wave resonance interaction system
J Rao, K Porsezian, J He, T Kanna
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2018
582018
Doubly localized rogue waves on a background of dark solitons for the Fokas system
J Rao, J He, D Mihalache
Applied Mathematics Letters 121, 107435, 2021
562021
Semi-rational solutions for the (2+ 1)-dimensional nonlocal Fokas system
Y Cao, J Rao, D Mihalache, J He
Applied Mathematics Letters 80, 27-34, 2018
542018
PT-symmetric nonlocal Davey–Stewartson I equation: general lump-soliton solutions on a background of periodic line waves
J Rao, J He, D Mihalache, Y Cheng
Applied Mathematics Letters 104, 106246, 2020
522020
Rogue waves and hybrid solutions of the Boussinesq equation
JG Rao, YB Liu, C Qian, JS He
Zeitschrift für Naturforschung A 72 (4), 307-314, 2017
472017
Dynamics and interaction scenarios of localized wave structures in the Kadomtsev–Petviashvili-based system
J Rao, J He, D Mihalache, Y Cheng
Applied Mathematics Letters 94, 166-173, 2019
442019
Resonant collisions between lumps and periodic solitons in the Kadomtsev–Petviashvili I equation
J Rao, J He, BA Malomed
Journal of Mathematical Physics 63 (1), 2022
432022
Various exact rational solutions of the two-dimensional Maccari’s system
F Yuan, JG Rao, K Porsezian, D Mihalache, JS He
Rom. J. Phys 61 (3-4), 378-399, 2016
422016
Nonlocal -component nonlinear Schrödinger equations: Bright solitons, energy-sharing collisions, and positons
J Rao, J He, T Kanna, D Mihalache
Physical Review E 102 (3), 032201, 2020
332020
Dynamics of interaction between lumps and solitons in the Mel’nikov equation
J Rao, BA Malomed, Y Cheng, J He
Communications in Nonlinear Science and Numerical Simulation 91, 105429, 2020
252020
The system can't perform the operation now. Try again later.
Articles 1–20